• Suzee123's Avatar

    Suzee123 started following

    Question: Celebrating

  • Suzee123's Avatar

    Suzee123 started following

  • Suzee123's Avatar

    Suzee123 asked a questionLung Cancer

    I am new to this site. Anyone with experience with immunotherapy and fatigue?

    7 answers
    • Suzee123's Avatar
      Suzee123

      Thanks for your answers everyone, much appreciated. I'll let my doctor know for sure.

      about 3 years ago
    • SandiA's Avatar
      SandiA

      Hi, I am also on nivolumab and have had problems with fatigue. I talk to my doctor about it and he mentioned trying to add some exercise to my day. He is also looking into some others reasons, I am having a stress test next week. I also have learned to give myself a break when I need it. Welcome to what's next. I wish you all the best. Let us know how it goes.

      about 3 years ago
    • coco1101's Avatar
      coco1101

      Suzee123,
      I was on Opdivo and now you mention it, I had some fatigue also... Like LiveWithCancer, no where near what I have experienced with Chemo. My main side effect on Opdivo was an achy feeling, sort of aches and pains in my bones. I took aspirins and Aleve to get relief. Some people have a problem with their Thyroid - I lost my Thyroid to Cancer in 2011 and 2012 (twice!) as a Lymph Node behind my Thyroid couldn't be seen - so they removed my Thyroid but had to go back in to remove the Lymph Node immediately behind the gland and decided the cancer started there and spread to my Thyroid. Now I take medicine for it daily and am doing fine.

      Please be sure to discuss your issues with your Doc - it's important they know everything going on for you on any type of treatment. Good Luck, don't worry, stay happy!

      almost 3 years ago
  • Suzee123's Avatar
  • Suzee123's Avatar

    Suzee123 shared an experience

    Drug or Chemo Therapy (Immunotherapy)

  • Suzee123's Avatar

    Suzee123 started following

    User: GregP_WN